Forms for the Abelian Integrals of the three kinds in the case of a curve for which the tangents at the multiple points are distinct from one another.
Journal für die reine und angewandte Mathematik, Tome 127 (1904), pp. 277-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1904__127_149186,
author = {J.C. Fields},
title = {Forms for the {Abelian} {Integrals} of the three kinds in the case of a curve for which the tangents at the multiple points are distinct from one another.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {277--308},
year = {1904},
volume = {127},
zbl = {35.0422.02},
url = {http://geodesic.mathdoc.fr/item/JRAM_1904__127_149186/}
}
TY - JOUR AU - J.C. Fields TI - Forms for the Abelian Integrals of the three kinds in the case of a curve for which the tangents at the multiple points are distinct from one another. JO - Journal für die reine und angewandte Mathematik PY - 1904 SP - 277 EP - 308 VL - 127 UR - http://geodesic.mathdoc.fr/item/JRAM_1904__127_149186/ ID - JRAM_1904__127_149186 ER -
%0 Journal Article %A J.C. Fields %T Forms for the Abelian Integrals of the three kinds in the case of a curve for which the tangents at the multiple points are distinct from one another. %J Journal für die reine und angewandte Mathematik %D 1904 %P 277-308 %V 127 %U http://geodesic.mathdoc.fr/item/JRAM_1904__127_149186/ %F JRAM_1904__127_149186
J.C. Fields. Forms for the Abelian Integrals of the three kinds in the case of a curve for which the tangents at the multiple points are distinct from one another.. Journal für die reine und angewandte Mathematik, Tome 127 (1904), pp. 277-308. http://geodesic.mathdoc.fr/item/JRAM_1904__127_149186/